Symmetry solution on fractional equation
Yükleniyor...
Tarih
2017
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
As we know nearly all physical, chemical, and biological processes in naturecan be described or modeled by dint of a differential equation or a system ofdifferential equations, an integral equation or an integro-differential equation.The differential equations can be ordinary or partial, linear or nonlinear. So,we concentrate our attention in problem that can be presented in terms of adifferential equation with fractional derivative. Our research in this work is touse symmetry transformation method and its analysis to search exact solutionsto nonlinear fractional partial differential equations.
Açıklama
Anahtar Kelimeler
Riemann-Liouville Fractional Derivative, Lie Groups, Mittag-Leffler Function
Kaynak
An International Journal of Optimization and Control: Theories & Applications (IJOCTA)
WoS Q Değeri
Scopus Q Değeri
Cilt
7
Sayı
3
Künye
Iskandarova, G., & Kaya, D. (2017). Symmetry Solution on Fractional Equation. An International Journal of Optimization and Control: Theories & Applications (IJOCTA), 7(3), 255-259.